# SDR 05FDEA01230

- Difficulty date: May 10, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-200
- Aircraft serial: 22934
- Aircraft time: 29,594 hours, 16,811 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 652165835
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER T/E SUPPORT ANGLES CRACKED BELOW INBOARD END OF NR 4 SPOILER.   REMOVED AND REPLACED INBOARD AND OUTBOARD SUPPORT ANGLES IAW SRM 51-30-2.
